# SDR UIEA2020012760128

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,621 hours, 20,293 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR LT ENG HPSOV, INTERMITTENT EICAS MSG L ENG HPSOV.  TROUBLESHOOTING PER AMM 36-11-06 AND WDM 36-11-03 AMM 36-11-04 FOUND WIRE CONNECTOR BLK 2 WAS LOOSE AS WELL AS BLK 1 AND BLK 3. SECURED THE TERMINAL WIRE IAW SWPM. NO LEAK OR FAULTS FOUND. OPERATIONAL CHECK NORMAL AT THIS TIME.  AMM 71-00-00 FOR ENGINE RUNS.
